# SDR R61A201508060612

- Difficulty date: August 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 13,320 hours, 8,702 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 19065282001
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT WING AFT SPAR 3 BS 3242, HYD LINE LOOSE IN SPAR, HOLE ELONGATED.  MAINTENANCE REPAIRED IAW EMB ETD2015-190-073758, PN 190-65282-001.
